# SDR USAA2014052200001

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 13,856 hours, 11,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR EMERGENCY PNEUMATIC ASSEMBLY REQUIRES SERVICING.  SERVICED LT FWD PAX DOOR EMERGENCY PNEUMATIC ASSEMBLY TO 2450 PSI.
